# SDR IPXA2024071134376

- Difficulty date: June 26, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 29,985 hours, 19,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028104
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT - FRAME STA 1340 HAS A DENT ON INNER CHORD BETWEEN STR 24R-25R. INSPECTED AND VERIFIED JOB WAS ACCOMPLISHED IAW UPS EO-90803-REQ1 AND VT MAE EA 757-5360-27-A3637 REV -.  REVIEWED.
